Inégalités asymptotiques dans L 2
Séminaire Jean Leray no. 1  (1965-1966), p. 50-89
@article{SJL_1965-1966___1_50_0,
     author = {Tr\`eves, Fran\c cois},
     title = {In\'egalit\'es asymptotiques dans $L^2$},
     journal = {S\'eminaire Jean Leray},
     publisher = {Coll\`ege de France},
     number = {1},
     year = {1965-1966},
     pages = {50-89},
     language = {fr},
     url = {http://www.numdam.org/item/SJL_1965-1966___1_50_0}
}
Trèves, François. Inégalités asymptotiques dans $L^2$. Séminaire Jean Leray, no. 1 (1965-1966), pp. 50-89. http://www.numdam.org/item/SJL_1965-1966___1_50_0/

Charles M. Harvey [1]. Domination estimates and global existence for linear partial differential operators with variable coefficients, Thesis, Stanford University.

Lars Hörmander [1]. On the uniqueness of the Cauchy problem, I

[2]. On the uniqueness of the Cauchy problem, II, Math. Scand. 6, 213-225 (1958); 7, 177-190 (1959). | MR 121569 | Zbl 0090.08001

[3]. Linear partial differential operators, Springer-Verlag, Berlin 1963. | Zbl 0108.09301

François Trèves [1]. Relations de domination entre opérateurs différentiels, Acta Math. 101, 1-139 (1959). | MR 125322 | Zbl 0178.50201

[2]. Cours sur les équations aux dérivées partielles linéaires, Université de Paris 1965-66.

[3] Linear partial differential équations with constant coefficients, Gordon and Breach, New-York 1966. | Zbl 0164.40602